A note on certain inequalities for bivariate means

József Sándor
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 20, 2014, Number 5, Pages 11—13
Download full paper: PDF, 123 Kb

Details

Authors and affiliations

József Sándor
Department of Mathematics, Babeș-Bolyai University,
Str. Kogălniceanu nr. 1, 400084 Cluj-Napoca, Romania

Abstract

We obtain simple proofs of certain results from paper [1].

Keywords

  • Means and their inequalities.

AMS Classification

  • 26D15
  • 26D99

References

  1. Du, H., Some inequalities for bivariate means,Commun. Korean Math. Soc., Vol. 24, 2009, No. 4, 553–559.
  2. Neuman, E., J. Sándor, Comparison inequalities for certain bivariate means, Appl. Anal.Discrete Math., Vol. 3, 2009, No. 1, 46–51.
  3. Sándor, J. A note on some inequalities for means, Arch. Math. (Basel), Vol. 56, 1991, 471–473

Related papers

Cite this paper

APA

Sándor, J. (2014). A note on certain inequalities for bivariate means. Notes on Number Theory and Discrete Mathematics, 20(5), 11-13.

Chicago

Sándor, József. “A Note on Certain Inequalities for Bivariate Means.” Notes on Number Theory and Discrete Mathematics 20, no. 5 (2014): 11-13.

MLA

Sándor, József. “A Note on Certain Inequalities for Bivariate Means.” Notes on Number Theory and Discrete Mathematics 20.5 (2014): 11-13. Print.

Comments are closed.